Can membership-functions capture the directionality of verbal probabilities?

Juanchich, Marie, Sirota, Miroslav, Karelitz, Tzur M. and Villejoubert, Gaelle (2013) Can membership-functions capture the directionality of verbal probabilities? Thinking & Reasoning, 19(2), pp. 231-247. ISSN (print) 1354-6783

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: uncertainty, verbal probability, directionality, membership-function
Research Area: Communication, cultural and media studies
Psychology
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Psychology, Criminology and Sociology (from November 2012)
Faculty of Business and Law
Faculty of Business and Law > Centre for Research in Employment, Skills and Society (CRESS)
Depositing User: Gaelle Vallee-Tourangeau
Date Deposited: 25 Mar 2013 12:54
Last Modified: 25 Sep 2014 09:10
URI: http://eprints.kingston.ac.uk/id/eprint/24982

Actions (Repository Editors)

Item Control Page Item Control Page